Feeling normal is good.
I don’t know what I would do in your situation.
It’s probably a good idea to have your medical team in your back so that they can help you out with a sleep aid if that becomes a problem.
You will probably have a better chance to readapt your brain if you help it with nootropics. The olanzapine has made it’s mark on our brains and in order to reverse that it helps with some supplements. At the moment I’m taking a few nootropics in the morning like ashwaganda, bacopa monieri, L-theanine, NAC and vanilla extract. These all have a positive effect on neurotransmitters in the brain, protecting, repairing and boosting them in sum.
You should read up on nootropics if you haven’t already. Doesen’t have to be the ones I mentioned, there are a lot to choose from. I can feel them being positive on my brain even while taking olanzapine. Also I’m taking vitamin B1 which I found information about on another site. There were someone there who had got it prescribed from their doctor as a supportive vitamin while taking olanzapine. I’m trying it out now and it seems to really make a difference, making me feel more normal. I take 100mg two times a day.
So anyways, this is stuff you could try before going completely off olanzapine to better your odds at sucseeding. It may be a good idea to not take them at the same time as the olanzapine though to minimize interactions. I take olanzapine in the evening, so I take all the supplements in the morning(except the ones I use for sleep). Has worked well for me.